# SDR 95ZZZX3623

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N216AF
- Make and model: Cessna 172P
- Aircraft serial: 17274165
- System (JASC): 2430 · DC Generating System
- Part: Filter
- Part number: S19151
- Condition: Missing
- Location: Alternator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF ALTERNATOR, RADIO NOISE FILTER FOUND MISSING.  SUBMITTER SUGGESTS LARGER MOUNT LUG ALLOWING LARGER ATTACH NUT (HIGHER TORQUE).
